# SDR EIAA20121022072

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Ring
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 140 BULKHEAD OUTER RING CHORD CRACKED AT STR 20R.  BS 140 BULKHEAD DAMAGE OUTER RING CHORD REPAIRED PER SB 747-53-2355 FIG 8.
